default-icon

Right side Head ache

My head aches very often and it last for 2 days But this time it's been more 3 days it continues And have visited a doc told due to high bp n gave tablets is it necessary to continue tablets at dis age?
views-icons 35 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Right side Head ache

doctor profile image
Dr. Amarpreet Singh Riar Delhi | General Practitioner
Answered
Get your Lipid Profile, kidney profile and urine routine done. BP at this age doesn't seem to be primary in origin. Any secondary cause should be ruled out. Meanwhile keep taking medicines and continue with your physician. Get in touch with us after your above reports
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello . Well yes I agree that high blood pressures at such an young age is difficult to accept but then for now you need to take medications.and you need to have regular bp check ups for altering the dosages...and yes you should not discontinue the medicines until asked to..because it's very easy to go for retinopathy or nephropathy..so do not neglect.. thank you
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO